Archiv der Mathematik

, Volume 96, Issue 1, pp 27–30

Homomorphisms from a finite group into wreath products


DOI: 10.1007/s00013-010-0188-z

Cite this article as:
Schlage-Puchta, JC. Arch. Math. (2011) 96: 27. doi:10.1007/s00013-010-0188-z


Let G be a finite group, A a finite abelian group. Each homomorphism \({\varphi:G\rightarrow A\wr S_n}\) induces a homomorphism \({\overline{\varphi}:G\rightarrow A}\) in a natural way. We show that as \({\varphi}\) is chosen randomly, then the distribution of \({\overline{\varphi}}\) is close to uniform. As application we prove a conjecture of T. Müller on the number of homomorphisms from a finite group into Weyl groups of type Dn.

Mathematics Subject Classification (2000)

20P05 20E22 


Wreath products Homomorphism numbers Weyl groups 

Copyright information

© Springer Basel AG 2010

Authors and Affiliations

  1. 1.GentBelgium

Personalised recommendations